# SDR RRXA11052

- Difficulty date: July 7, 2000
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: NPN
- Condition: Corroded
- Location: Xors372  X=-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO SKIN ON PANEL #518CB AT XORS372 AND X=-400, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-10 SRM 51-21-01. FABRICATED PART AND INSTALLED IAW DC-10 SRM 57-31-01. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
